# SDR AALA201911219030

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 56,730 hours, 15,898 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS FUEL LEAK AT R WING FWD SEEM OUTBD OF NO. 2 PYLON. MAINTENANCE ISOLATED LEAK @ STRINGER (L-10) JUST INBOARD OF (WS369.50). REMOVED SEALANT PREPPED AND APPLIED NEW SEALANT IAW B757 AMM 28-11-00-206-001. LEAK CHECK GOOD, NO LEAKS NOTED.
